# SDR CA081127011

- Difficulty date: June 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3202A2
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMED CAGE SHAKE ON NEW BRGS IAW MFG ACFT ENGINEERING INSTRUCTION EI NR E76-702-35-1601. RESULTS FAILED INSP RETURN TO VENDOR FOR WARRANTY. UNSERVICEABLE BRG RETURN TO VENDOR AWAITING WARRANTY RMA NR COMPANY SQID NR 08-04194.
